# SDR CALA2016080995608

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 64,186 hours, 7,719 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MID GALLEY LIGHTS BROKEN.  LIGHTS LOCATED AT DIVIDERS AT L2 AND R2 DOORS.   REPLACED LIGHTS IAW MM 33-51-05-201 OPS CHECKED OK.
